Moving Frames and Conservation Laws for Euclidean Invariant Lagrangians

Goncalves, T.M.N. and Mansfield, Elizabeth L. (2013) Moving Frames and Conservation Laws for Euclidean Invariant Lagrangians. Studies in Applied Mathematics, 130 (2). pp. 134-166. ISSN 1467-9590. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/j.1467-9590.2012.00566.x

Abstract

In recent work, the authors show the mathematical structure behind both the Euler–Lagrange system and the set of conservation laws, in terms of the differential invariants of the group action and a moving frame. In this paper, the authors demonstrate that the knowledge of this structure allows to find the first integrals of the Euler–Lagrange equations, and subsequently, to solve by quadratures, variational problems that are invariant under the special Euclidean groups SE(2) and SE(3).

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Elizabeth L Mansfield
Date Deposited: 15 Oct 2012 08:45
Last Modified: 30 May 2014 08:55
Resource URI: http://kar.kent.ac.uk/id/eprint/31674 (The current URI for this page, for reference purposes)
  • Depositors only (login required):